Ok, last year i developed a under the skin rash on the philtrum, the skin would feel tight, and often peel, and sometimes be itchy, sometimes sore. The skin never broke or bled. It was generally just red and very uncomfortable to be in public. After many trips to the doctor - antibiotics, anti fungus cream, antibiotic creams and hydrocourtizone, nothing seemed to shift it. While out in Majorca it got particularly bad and sought foriegn medical advice - they perscribed me a tube of medication (the name of which i cannot remember, began with a 'b') and it cleared up instantly. 3 days ago it has returned..the skin is red, tiny skin pimples (not white) and it feels tight.
is it Rosacea? What is the treatment?
Please help as i'm a 22 year old woman and am feeling like my life is being controlled by this, i feel like i cannot go out in public.
Perioral dermatitis is a common facial skin problem in adult women. Groups of itchy or tender small red papules appear most often around the mouth and often the skin around the nose is also affected.
This condition sometimes recurs when the antibiotics are discontinued, or at a later date. However, the same treatment can be used again. It is important to discontinue all face creams including topical steroids, cosmetics and sunscreens at this time. Washing the face with warm water alone while the rash is present is also recommended . A course of oral antibiotics for six to twelve weeks is usually prescribed. However, topical antibiotics tend to be less effective. It is best to see your doctor for proper evaluation and management.
Saw my GP yesterday and it she THINKS it's subtorrea Dermatits (sp), perscribed some eumovate to clear it up.
But we got to the bottom of the other medicine the spanish doctor perscribed me..
betamethasone. She looked mildly shocked that any doctor would perscribe a steroid cream that strong for the face. However, it DID clear it up very quickly. So does that indicate that my rash could be something else that would require something this strong?
And should i ask my doctor to perscribe me this steroid cream if it worked before?
my Dermatologist prescribed me Betaderm which is a steroid cream, I've onlhy been using it for a few weeks and it doesn't seem to be working... it's like an itch that tingles under the nose and it just feels weird... Larbie is this what you have too? I'm 23 and I feel like this is ruining my life...
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.